# SDR SWIA2021073059816

- Difficulty date: June 3, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A FULL REPAIR TO BULKHEAD WEB FS 280.0 LBL 20.75  TO RBL 20.75 PER REO 601R-53-11-926 REV B DATED 2006/05/10 ,DUE TO CRACK TO LONG OUT OF LIMIT FOR LOCAL REPAIR.     (C-CHECK RO 7/27/2021)    PERFORMED A FULL REPAIR TO BULKHEAD WEB  FS 280.0 LBL 20.75 TO RBL 20.75 AT LOWER FLOOR LEVEL  PER REO 601R-53-11-926 REV B DATED 2006/05/10 . COMPLIED WITH SKY CARD 51-900-1003-SKY
